Abstract and Applied Analysis

Exact Penalization and Necessary Optimality Conditions for Multiobjective Optimization Problems with Equilibrium Constraints

Shengkun Zhu and Shengjie Li

Full-text: Open access

Abstract

A calmness condition for a general multiobjective optimization problem with equilibrium constraints is proposed. Some exact penalization properties for two classes of multiobjective penalty problems are established and shown to be equivalent to the calmness condition. Subsequently, a Mordukhovich stationary necessary optimality condition based on the exact penalization results is obtained. Moreover, some applications to a multiobjective optimization problem with complementarity constraints and a multiobjective optimization problem with weak vector variational inequality constraints are given.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 630547, 13 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412276997

Digital Object Identifier
doi:10.1155/2014/630547

Mathematical Reviews number (MathSciNet)
MR3212438

Zentralblatt MATH identifier
07022774

Citation

Zhu, Shengkun; Li, Shengjie. Exact Penalization and Necessary Optimality Conditions for Multiobjective Optimization Problems with Equilibrium Constraints. Abstr. Appl. Anal. 2014 (2014), Article ID 630547, 13 pages. doi:10.1155/2014/630547. https://projecteuclid.org/euclid.aaa/1412276997


Export citation

References

  • Z. Luo, J. Pang, D. Ralph, and S. Wu, “Exact penalization and stationarity conditions of mathematical programs with equilibrium constraints,” Mathematical Programming B, vol. 75, no. 1, pp. 19–76, 1996.
  • J. J. Ye and X. Y. Ye, “Necessary optimality conditions for optimization problems with variational inequality constraints,” Mathematics of Operations Research, vol. 22, no. 4, pp. 977–997, 1997.
  • J. J. Ye and Q. J. Zhu, “Multiobjective optimization problem with variational inequality constraints,” Mathematical Programming B, vol. 96, no. 1, pp. 139–160, 2003.
  • M. L. Flegel and C. Kanzow, “On M-stationary points for mathematical programs with equilibrium constraints,” Journal of Mathematical Analysis and Applications, vol. 310, no. 1, pp. 286–302, 2005.
  • Y. Chen and M. Florian, “The nonlinear bilevel programming problem: formulations, regularity and optimality conditions,” Optimization, vol. 32, pp. 120–145, 1995.
  • F. H. Clarke, Optimization and Nonsmooth Analysis, Wiley, New York, NY, USA, 1983.
  • R. T. Rockafellar and R. J. B. Wets, Variational Analysis, Springer, Berlin, Germany, 1998.
  • B. S. Mordukhovich, Variational Analysis and Generalized Differentiation, Volume I: Basic Theory, Volume II: Applications, Springer, Berlin, Germany, 2006.
  • J. V. Burke, “Calmness and exact penalization,” SIAM Journal on Control and Optimization, vol. 29, no. 2, pp. 493–497, 1991.
  • A. Fiacco and G. McCormic, Nonlinear Programming: Sequential Unconstrained Minimization Techniques, John Wiley & Sons, New York, NY, USA, 1987.
  • A. M. Rubinov, B. M. Glover, and X. Q. Yang, “Decreasing functions with applications to penalization,” SIAM Journal on Optimization, vol. 10, no. 1, pp. 289–313, 1999.
  • A. M. Rubinov and X. Q. Yang, Lagrange-Type Functions in Constrained Non-Convex Optimzation, Kluwer Academic Publishers, New York, NY, USA, 2003.
  • X. X. Huang and X. Q. Yang, “Nonlinear Lagrangian for multiobjective optimization and applications to duality and exact penalization,” SIAM Journal on Optimization, vol. 13, no. 3, pp. 675–692, 2002.
  • T. Q. Bao, P. Gupta, and B. S. Mordukhovich, “Necessary conditions in multiobjective optimization with equilibrium constraints,” Journal of Optimization Theory and Applications, vol. 135, no. 2, pp. 179–203, 2007.
  • S. M. Robinson, “Stability theory for systems of inequalities, part II: differentiable nonlinear systems,” SIAM Journal on Numerical Analysis, vol. 13, no. 4, pp. 497–513, 1976.
  • J. S. Treiman, “The linear nonconvex generalized gradient and Lagrange multipliers,” SIAM Journal on Optimization, vol. 5, pp. 670–680, 1995.
  • A. Gopfert, H. Riahi, C. Tammer, and C. Zalinescu, Variational Methods in Partially Ordered Spaces, Springer, Berlin, Germany, 2003.
  • G. Y. Chen and X. Q. Yang, “Characterizations of variable domination structures via nonlinear scalarization,” Journal of Optimization Theory and Applications, vol. 112, no. 1, pp. 97–110, 2002.
  • M. Durea and C. Tammer, “Fuzzy necessary optimality conditions for vector optimization problems,” Optimization, vol. 58, no. 4, pp. 449–467, 2009.
  • C. R. Chen, S. J. Li, and Z. M. Fang, “On the solution semicontinuity to a parametric generalized vector quasivariational inequality,” Computers and Mathematics with Applications, vol. 60, no. 8, pp. 2417–2425, 2010.
  • A. L. Dontchev and R. T. Rockafellar, Implicit Functions and Solution Mappings, Springer, Dordrecht, The Netherlands, 2009.
  • A. D. Ioffe, “Metric regularity and subdifferential calculus,” Russian Mathematical Surveys, vol. 55, no. 3, pp. 501–558, 2000.
  • R. Henrion, A. Jourani, and J. Outrata, “On the calmness of a class of multifunction,” SIAM Journal on Optimization, vol. 13, no. 2, pp. 603–618, 2002.
  • X. Y. Zheng and K. F. Ng, “Metric subregularity and constraint qualifications for convex generalized equations in banach spaces,” SIAM Journal on Optimization, vol. 18, no. 2, pp. 437–460, 2007.
  • J. Jahn, Vecor Optimization, Theory, Applications and Extension, Springer, Berlin, Germany, 2004.
  • C. Kanzow and A. Schwartz, “Mathematical programs with equilibrium constraints: enhanced Fritz John-conditions, new constraint qualifications, and improved exact penalty results,” SIAM Journal on Optimization, vol. 20, no. 5, pp. 2730–2753, 2010.
  • J. J. Ye and J. Zhang, “Enhanced Karush-Kuhn-Tucker conditions for mathematical programs with equilibrium constraints,” Journal of Optimization Theory and Applications, 2013.
  • A. Schwartz, Mathematical programs with complementarity constraints: theory, methods, and applications [Ph.D. dissertation], Institute of Applied Mathematics and Statistics, University of Wurzburg, 2011.
  • L. Guo, J. J. Ye, and J. Zhang, “Mathematical programs with geometric constraints in Banach spaces: enhanced optimality, exact penalty, and sensitivity,” SIAM Journal on Optimization, vol. 23, pp. 2295–2319, 2013. \endinput